# SDR ASOA2018042625109

- Difficulty date: April 22, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 35,299 hours, 25,360 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: MM67037189002
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON TRAILING EDGE AFT INBD ANGLE IS CRACKED UNDER PANEL 423BT.   REPLACED THE ANGLE IAW MM 670-37189 S03.
